Semi \(c(s)\)-Generalized Closed Sets in Topological Spaces

R. Nithyakala, A. Pushpalatha

Abstract


In this paper, we have introduced a new class of closed set, as a weaker form of closed set namely semi \(c(s)\)-generalized closed set in topological space.

Keywords


scg-closed; sc^*g-closed; sc(s) g-closed sets in topological space

Full Text:

PDF

References


M.E. Abd El-Monsef, S.N. El-Deep and R.A. Mahmoud, (beta)-open sets and (beta)-continuous mappings, Bull. Fac. Sci. Assiut Univ. 12 (1983), 77 – 90.

D.R. Anderson and J.A. Jenson, Semi-continuity on topological spaces, Atti Accad. Naz Lincei Rend. Cl. Sci. Fis. Mat. Natur. 42 (1967), 782 – 783.

D. Andrijevic, Semi-pre open sets, Mat. Vesnik 38 (1986), 24 – 32.

D. Andrijevic, On topology generated by preopen sets, Mat. Vesnik 39 (1987).

S.P. Arya and T. Nour, Characterizations of s-normal spaces, Indian J. Pure Appl. Math. 21 (1990), 717 – 719.

S.P. Arya and T. Nour, Weakly semi-R0 spaces, Indian J. Pure Appl. Math. 21 (1990), 1083 – 1085.

I. Arockiarani, Studies on Generalization of Generalized Closed Sets and Maps in Topological Spaces, Ph.D. Thesis, Bharathiar University, Coimbatore (1997).

N. Biswas, On some mappings in topological spaces, Bull. Cal. Math. Soc. 61 (1969), 127 – 135.

N. Biswas, On characterization of semi-continuous functions, Atti. Accad. Naz. Lincei Rend, Cl. Sci. Fis. Mat. Natur. 48 (8) (1970), 399 – 402.

P. Bhattacharyya and B.K. Lahiri, Semi-generalized closed sets in topology, Indian J. Math. 29 (1987), 376 – 382.

S.G. Crossley and S.K. Hildebrand, Semi-closure, Texas J. Sci. 22 (1971), 99 – 112.

S.G. Crossley and S.K. Hildebrand, Semi-topological properties, Fund. Math. 74 (1972), 233 – 254.

R. Devi, Studies on Generalizations of Closed Maps and Homeomorphisms in Topological Spaces, Ph.D Thesis, Bharathiar University, Coimbatore (1994).

J. Dontchev, On generalizing semi-pre open sets, Mem. Fac. Sci. Kochi Univ. Ser. A. Math. 16 (1995), 35 – 48.

E. Hatir, T. Noiri and S. Yuksel, A decomposition of continuity, Acta Math. Hungar. 70 (1996), 145 – 150.

N. Levine, Strong continuity in topological spaces, Amer. Math. Monthly 67 (1960), 269.

N. Levine, A decomposition of continuity in topological spaces, Amer. Math. Monthly 68 (1961), 44 – 46.

N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36 – 41.

N. Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo 19 (1970), 89 – 96.

A.S. Mashhour, M.E. Abd. El-Monsef and S.N. Deeb, On pre continuous mappings and weak pre-continuous mappings, Proc. Math. Phys. Soc. Egypt. 53 (1982), 47 – 53.

H. Maki, R. Devi and K. Balachandran, Generalized (alpha)-closed sets in topology, Bull. Fukuoka Univ. Ed. Part III 42 (1993), 13 – 21.

H. Maki, P. Sundaram and K. Balachandran, On generalized homeomorphisms in topological spaces, Bull. Fukuoka Univ. Ed. Part III 40 (1991), 13 – 21.

N. Nagaveni, Studies on Generalizations of Homeomorphisms in Topological Spaces, Ph.D Thesis, Bharathiar University, Coimbatore (1999).

O. Njastad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961 – 970.

T. Noiri, On semi-continuous mappings, Atti. Acad. Nasz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 54 (1973), 210 – 214.

T. Noiri, A generalization of closed mappings, Atti. Acad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 54 (1973), 412 – 415.

A. Pushpalatha, Studies on Generalizations of Mappings in Topological Spaces, Ph.D Thesis, Bharathiar University, Coimbatore (2000).

M. Rajamani, Studies on Decompositions of Generalized Continuous Maps in Topological Spaces, Ph.D Thesis, Bharathiar University, Coimbatore (2001).

P. Sundaram and N. Nagaveni, On Weakly generalized continuous maps, weakly generalized closed maps and weakly generalized irresolute maps, Far East. J. Math. Sci. 6 (1998), 903 – 912.

P. Sundaram and M. Rajamani, On Decompositions of Generalized continuous maps in Topological spaces, Acta Ciencia Indica 26 (2000), 101 – 104.

P. Sundaram and M. Rajamani, Some decompositions of regular generalized continuous maps in topological spaces, Far East. J. Math. Sci. III (2000), 179 – 188.

N. Palaniappan and K.C. Rao, Regular generalized closed sets, Kyungpook Math. J. 33 (1993), 211 – 219.

P. Sundaram, Studies on Generalizations of Continuous Maps in Topological Spaces, Ph.D Thesis, Bharathiar University, Coimbatore (1991).

R. Nithyakala, Studies on Semi (c)-generalized Homeomorphisms and Semi (c^*)-generalized Homeomorphisms in Topological Spaces, Ph.D Thesis, Bharathiar University, Coimbatore (2015).

M. Stone, Application of the theory of boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), 374 – 481.

J. Tong, Weak almost continuous mappings and weak nearly compact spaces, Boll. Un. Mat. Ital. 6 (1982), 385 – 391.




DOI: http://dx.doi.org/10.26713%2Fjims.v9i3.755

eISSN 0975-5748; pISSN 0974-875X